# SDR AALA202402129728

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N886BR
- Make and model: Boeing 787-8
- Aircraft serial: 66006
- Aircraft time: 3,182 hours, 421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFAR WITH FLASHLIGHT INOP. MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00-00B-921A.
